# SDR 2003UALA00860

- Difficulty date: November 16, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N561UA
- Make and model: Boeing 757222
- Aircraft serial: 26661
- Aircraft time: 38,179 hours, 13,992 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS SWITCH IN COCKPIT WON'T ARM SWITCH WHEN COVER IS CLOSED.  REPLACED BROKEN SWITCH COVER.  EMERGENCY LIGHTS TEST OK.
